I have now been on my meds for 4 weeks. I have to admit that I am feeling nearly 100 percent better. I have my appetite back (almost too much of an appetite). I'm seriously going to have to watch my intake. But as of Friday I began retaining water. Retained to the tune of 29 pounds as of this morning. I know I haven't eaten enough to gain that amount of weight and it is definitely bloat because I didn't look like this Thursday night.
After a call to my gastroenterologist I was told that I should have been tapering off of the Prednisone by now. Only problem is they didn't give me any tapering instructions and the next appointment I have isn't until July. How the heck was I supposed to know to taper? Anyway, I'll be tapering down for the next few weeks at a rate of 1/2 pill per week. Maybe now the "moon face" that is typical of Prednisone use will begin to fade too.
Right now my legs look like stuffed sausages and my tummy jiggles from all of the water when I walk. I'll be going in to see my primary care physician tomorrow and hopefully I'll get a diuretic or something because it's painful around the legs right now.
But other than the weight gain, I'm feeling really good. I've been drinking kefir smoothies once a day. They are good and seem to be helping get the bacteria levels evened out. I'm still reading "Breaking The Vicious Cycle" and making notes. I'll be tackling that food plan in earnest once I fully understand what's expected. If it puts me into remission and keeps me there, I'm all for it.
Well that's it, I've gone from bony to bloated and from literally starving to can't get enough to eat. I need to find the happy medium already!